# SDR SWAA2021071519389

- Difficulty date: September 29, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500I SIDEWALL SUPPORT ANGLE CORRODED AT LBL24 AND WL157 / REMOVED CORROSION FROM STA 500I BULHEAD SPPORT ANGLE AT LBL 24 ORIGINAL MATERIAL THICKNESS .071 LOSS OF .008 WITH .063 REMANING IS OUT OF LIMITS DUE TO NO PUBLISHED LIMITS ACCOMPLISHED AAR EA 200487 REV IR AND SWA WORK INSTRUCTIONS 20-153-01904 REV IR TO LEAVE AS IS. P/N 143A9485-23
